# SDR CAL950324

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Unsecured
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KUL - DURING TAXI OUT STEERING HAD TO MUCH PLAY.  REPLACED NLG TIRES AND SECURED STEERING PER MM 32-21-04.  NO FURTHER INCIDENT.  (W)
